# SDR HEEA064706

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 3300 · Lighting System
- Part: Switch
- Part number: PM212302
- Condition: Broken
- Location: Lights
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH HAD BROKEN CONTACT.
